Armenian Journal of Mathematics

On the democratic constant of Haar subsystems in $L_1[0,1]^d$

Srapionyan, Nerses (2019) On the democratic constant of Haar subsystems in $L_1[0,1]^d$. Armenian Journal of Mathematics, 11 (8). pp. 1-6. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
244Kb

Abstract

In this paper, we estimate the democratic constant for the democratic subsystems of the $d$-dimensional Haar system in $L_1[0,1]^d$.

Item Type:Article
Uncontrolled Keywords:Haar Subsystem, Democratic Constant, Greedy Algorithm in $L_1[0,1]^d$
Subjects:41-xx Approximations and expansions
46-xx Functional analysis
ID Code:849
Deposited By:Professor Anry Nersesyan
Deposited On:07 Jun 2019 17:32
Last Modified:07 Jun 2019 17:32

Repository Staff Only: item control page